# SDR FDEA201209153333

- Difficulty date: September 15, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 67,974 hours, 14,223 cycles
- Engine: Ge CF680C2D1F
- Engine time: 61,776 hours, 12,935 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 58,248 hours, 13,113 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PASSING 1500 AGL ON DEPARTURE CLIMB OUT, ENGINE NR 1 COMPRESSOR STALL.  N1 RPM FLUCTUATIONS +- 15 PERCENT WITH AUDIBLE POPS AND BANGS.  RAN CHECKLIST FOR ENG 1  COMPRESSOR STALL.  DUMPED FUEL TO MAX GROSS LAND WEIGHT.  SECURED DUMP AND RETURNED TO DEPARTURE.  REMOVED NR 1 ENGINE.
